2 tablets of Estrogen (4mg) + DHEA 25mg + azithromycin = morning
DHEA 25mg = afternoon
Prenatals, folic acid tablet & DHEA 25mg = evening
Ugh - I feel like I am a pill-popping addict & it is only going to get worse come February :(
With everything I have taken in the past, I make sure to read up on the side effects so I know what to expect. This time was no different, so imagine my concern when I read this on the bottle of the DHEA: Side effects include: acne, hair loss, hair growth on the face (for women), aggressiveness, irritability, & increased levels of estrogen - and to think this is only when taking 25mg a day!? I can't imagine what kind of mess I'm going to be after taking 75 mg/day! However, it is what I have been instructed to do so I will do it.
On the plus side though, it says I can expect: an increased libido, smoother skin, increased mental clarity, improved overall sense of well-being, increase in metabolism, help in promoting weight loss & help with building the immune system.
So I guess I can look forward to not only being a pimply, bald, irritable, hormonal mess but also an aggressive, skinny & horny bitch with beautiful skin who never gets sick!?